I have been very anxious since I started week 4 of Contrave. I notice that if I am late taking my Contrave that I get anxious. I feel better after I take it, so was wondering if there was a connection. Has anyone else experienced this? I see my doctor in a few days, so I will definitely ask.
Argitto; Yes you got it the part of the drug bupropion in the contrave if you don't take it at about the same time each day you well start to notice an increase of anxiety. which if you take this medication for more than 6 to 8 weeks at times that side effect does go away for some. so no it is not in your head it is the medication just try and keep them at about the same time and you can avoid that. best of luck to you. have a great evening.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jul 2018 • 4 answers
Updated 2 Jan 2016 • 1 answer
Updated 10 Jul 2017 • 1 answer
Updated 8 Sep 2018 • 2 answers
Contrave - I felt excellent taking one pill a day and lost weight. I increased the dosage as advised
Updated 25 Apr 2018 • 1 answer